# SDR CALA2023121303634

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 76,392 hours, 27,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Ligbht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1668, LIGHTS SHUT OFF PRIOR TO 10 MINUTES MINIMUM (REF. AAR NR 99988909). INSTALLED NEW BATTERY PACK POS M1668 TEST PASS IAW B737 AMM 33-5 1-06-960-805 .
